# SDR DALA2015081905093

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR SLAT TRACK NR 4 AT RT WING.  SLAT TRACK DOOR NR 4 RT WAS REPLACED IAW ERA: 512356-14MA, REV ORIGINAL ERA 512356-14MA, REV ORIGINAL.
